# SDR 7L7R2024102100779

- Difficulty date: October 6, 2024
- Submitted: October 21, 2024
- Operation: General aviation
- Filed by: Lift Maintenance LLC, repair station 7L7R550D
- Aircraft: N946L
- Engine: Austro E4
- Engine time: 815 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: E4A72400000
- Part serial: 002574
- Condition: Damaged
- Location: Nr 3
- Part time: 815 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECU A AND B FAIL DURING INITIAL CLIMB, AND SIGNIFICANT LOSS OF POWER. DURING SUBSEQUENT BORESCOPE INSPECTION FOUND A HOLE IN THE #3 PISTON. PREVIOUS BORESCOPE INSPECTION WAS PERFORMED @ 787.4 ETSN.
